# SDR UIEA2021091702041

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Faulty
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT 2 TIMES ON LANDING.( PERFORMED APU BITE PROCEDURE REF AMM 49-61-05. FOUND MINIFLAG #34. RESET APU ECU AND STARTED APU ON FIRST ATTEMPT. APU OPS CHECK NORMAL AT THIS TIME. )
